Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

 
 

 

Koszul duality for parabolic
and singular category $\mathcal O$


Author: Erik Backelin
Journal: Represent. Theory 3 (1999), 139-152
MSC (1991): Primary 17B10, 18G15, 17B20
DOI: https://doi.org/10.1090/S1088-4165-99-00055-2
Published electronically: July 19, 1999
MathSciNet review: 1703324
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper deals with a generalization of the ``Koszul duality theorem'' for the Bernstein-Gelfand-Gelfand category $\mathcal O$ over a complex semi-simple Lie-algebra, established by Beilinson, Ginzburg and Soergel in Koszul duality patterns in representation theory, J. Amer. Math. Soc. 9 (1996), 473-527. In that paper it was proved that any ``block'' in $\mathcal O$, determined by an integral, but possibly singular weight, is Koszul (i.e. equivalent to the category of finitely generated modules over some Koszul ring) and, moreover, that the ``Koszul dual'' of such a block is isomorphic to a ``parabolic subcategory'' of the trivial block in $\mathcal O$.

We extend these results to prove that a parabolic subcategory of an integral and (possibly) singular block in $\mathcal O$ is Koszul and we also calculate the Koszul dual of such a category.


References [Enhancements On Off] (What's this?)

  • [AJS] H.H. Andersen, J.C. Jantzen and W. Soergel, Representations of quantum groups at a $p$th root of unity and of semisimple groups in characteristic $p$: independence of $p$, Astérisque 220 (1994), 3-321. MR 95j:20036
  • [BG] J. Bernstein and S.I. Gelfand, Tensor products of finite and infinite dimensional representations of semisimple Lie algebras, Comp. Math. 41 (1981), 245-285. MR 82c:17003
  • [BGG1] J. Bernstein, I.M. Gelfand and S.I. Gelfand, Category of $\mathfrak{g}$-modules, Functional Anal. Appl. 10 (1976), 87-92.
  • [BGG2] J. Bernstein, I.M. Gelfand and S.I. Gelfand, Schubert cells and cohomology of spaces $G/B$, Russian Math. Survey 28 (1973), no. 3, 87-92.
  • [BGS] A. Beilinson, V. Ginzburg and W. Soergel, Koszul duality patterns in representation theory, J. Amer. Math. Soc. 9 (1996), 473-527. MR 96k:17010
  • [CPS] E. Cline, B. Parshall and L. Scott, Abstract Kazhdan-Lusztig theories, Tohoku Math. J. 2, Ser. 45, No. 4, (1993), 511-534. MR 94k:20079
  • [Jan] J. C. Jantzen, Einhüllende Algebren halbeinfacher Lie-algebren, Springer-Verlag (1983). MR 86c:17011
  • [KL1] D. Kazhdan and G. Lusztig, Tensor structures arising from affine Lie algebras, I, II, J. Amer. Math. Soc. 6 (1993), 905-1011. MR 93m:17014
  • [KL2] D. Kazhdan and G. Lusztig, Tensor structures arising from affine Lie algebras, III, IV, J. Amer. Math. Soc. 7 (1994), 335-453. MR 94g:17048; MR 94g:17049
  • [Soe1] W. Soergel, Kategory $\mathcal{O}$, perverse Garben und Moduln über den Koinvarianten Algebra zur Weylgruppe, J. Amer. Math. Soc. 2 (1990), 421-445. MR 91e:17007
  • [Soe2] W. Soergel, $\mathfrak{n}$-Cohomology of simple highest weight modules on walls and purity, Invent. Math. 98 (1989), 565-580. MR 90m:22037

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (1991): 17B10, 18G15, 17B20

Retrieve articles in all journals with MSC (1991): 17B10, 18G15, 17B20


Additional Information

Erik Backelin
Affiliation: Department of Mathematics, Albert-Ludwigs-Universitat, Eckerstr. 1, D-79104 Freiburg im Briesgau, Germany
Email: erik@toto.mathematik.uni-freiburg.de

DOI: https://doi.org/10.1090/S1088-4165-99-00055-2
Received by editor(s): August 24, 1998
Received by editor(s) in revised form: January 31, 1999
Published electronically: July 19, 1999
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society